# SDR UALA2011102705815

- Difficulty date: October 27, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 45,214 hours, 17,940 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Galley Mat
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR MAT DAMAGED.  COMPLETED MOISTURE BARRIER AND MAT INSTALLATION.  PER AMM.
